# SDR HALA0800548

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,724 hours, 29,715 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BOTH C1 AND C2 HYD PUMPS LOST PRESSURE DURING FLAP RETRACTION.  AS PART OF O/N INSPECTION NOW NEITHER PUMP PRODUCES MORE THAN 1700 PSI BY ITSELF AND NOT MORE THAN 2700 PSI COMBINED.  BEGAN REMOVAL OF ADP FILTER/PRESSURE MODULE TO CK PRESSURE RELIEF VLV, SYSTEM DEPRESURIZED.  REPLACED CTR SYSTEM RETURN FILTER MODULE AND COMPONENTS PER MM 29-11-16-404-034.  OPS CK GOOD, NO LEAKS FOUND.
